Forum Style

Strange Emotion

Hello Everyone ,

 

I am 2 years post kidney tx. Health wise things going fine , fingers crossed. I do get fqeuent cold symptoms though but I am otherwise ok. Recently I have noticed that I have started  disliking doing things that I loved to do like shopping , watching tv etc. I feel restless all the time . I make a plan to go out for shopping but suddenly something happens to me and I drop the plan . When I watch telly I keep changing channels. Don’t like watching one channel for more than 5-10 mins. At work , I sometimes feel so confused that keep asking people to repeat what they just told me . Don’t like to stay at home neither I like going out much now a days . Don’t know what’s happening . I am very frustrated with all this . May b its a side effect of medicine but why would  it come all of a sudden. Has anyone ever gone through all these kinds of emotions? Please share .

 

Thanks ,

Anu

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Anu, afrer healing from a traumatic transplant, I went into a depression (or noticed it because the physical stuff fairly abated), I examined my meds, my vit/min, plus read a study on how one of my meds leached all magnesium out of my body for the first year of transplant, giving me the answer for bones becoming more brittle and constant intense cramping of legs, feet or fingers. I decided to double my magnesium, up other things like calcium and what did the trick was mass doses of D3 for two weeks then cut it in half. Wala- I found myself again though never as energetic or goal oriented but I can live with that. It probably is your meds or what your body is missing. I have decided after four years, to get some counceling because I can think straight and want to be whole again, maybe more so than before transplant. I will not give up hunting for a better life. Research and keep asking questions, things WILL get better, I promise.

  • Hi Anu

      This is very probably a result of the meds and may be one of those symptoms that come and go much like depression. Try to work with this new feeling and possible accept it as your new norm untilit recedes. I get the same thing from time to time along with severe depression. When you realize that it is not you doing this to yourself and it is the result of an outside influence it becomes much easier to push thru it...mind over matter thinking. and knowing that all things are temporary....A change of medication may help but each one brings a new challenge. WE are the only ones that know what WE are going thru.....good luck.  ...Will,   5yrs,10 mos post dbl lung xplant

  • Hi Anu

    I am glad that you joined us and feel comfortable sharing in the hopes that someone here will understand what you are going through.

    Definitely talk to someone at your transplant team and if you find a therapist that you feel is not to your liking find another one. 

    Perhaps you just need to learn which medication might be contributing to your feelings or maybe it is a combination of factors?

    The basic needs in life like sleeping well, eating healthy foods and finding support- are very important and if one of these areas in your life are not met anyone can develop feelings that are not comfortable.

    It can take a while to figure things out.  I wish you well along your journey.

    Take good care of yourself!!

  • Hello Anu,

    I do not believe the emotions or feelings you are experiencing are strange at all. You have survived a very traumatic and life-threatening disease and now that you are managing your condition, day to day life can seem, well, boring. Gone are the daily battles of recovering and establishing new routines and addressing health issues to reach this plateau, that has allowed you time to examine this life, and wanting something more. 

    I do not discount the effects of the medications, we all must take, that DO have psychoactive traits, which increase with time. Changes happen in minuscule steps and it may seem sudden, but It may be you recently became aware of the difference.  It is always a good idea to review your meds with your Tx team, to be sure they and their levels are in balance, perhaps when describing these feelings at your next appointment.

    For me, the time I have been given is very precious and I feel wasting it is my biggest sin. I look to helping others, here and elsewhere, to provide my life with direction and meaning, (if I find time to reflect.) There is something to be said for enjoying time for yourself, especially when experiencing a fair weather day or witnessing the beauty of nature and being alive.

    It has taken me a very long time to think of myself as something other than a patient, as I do now. I hope you do investigate this issue as you progress to the next plateau.

  • It could be the meds and your levels have changed.  Could be anxiety or depression.  Please discuss with your transplant team and/or your primary care physician.  They can help you get back to doing the things you enjoy. 

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts